# SDR VNAA20251014028

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: CN6240104001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER THRUST REVERSER HINGE BEAM HAS 2EA ELONGATED HOLES COMMON TO THE NYLON INSERT. CORRECTIVE ACTION: PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-54-22-108 REV-- DATED 2025-04-01. THIS REPAIR HAS ADDITIONAL INSPECTION REQUIREMENTS. VERIFIED REQUIREMENTS OF INSPECTION AND SDIR ARE MET REFERENCE RFTS-120699 FOR TRACKING OF REPAIR.
